Alert archive / Minnesota / Flood Watches in 2007
Flood Watch 5, NWS Twin Cities, MN
NWS Twin Cities, MN issued this flood watch at Oct 7, 2007, 9:53 PM CDT for 35 counties in Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2007, 9:53 PM CDT (02:53 UTC)
- Expired
- Oct 8, 2007, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Twin Cities, MN
- Flood severity
- None
All 38 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Pierce County, WI, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 16 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2019 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KMPX 080253 FFAMPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 953 PM CDT SUN OCT 7 2007 ...PROLONGED RAINFALL MAY CAUSE FLOODING INTO MONDAY MORNING ACROSS SOUTHERN AND CENTRAL MINNESOTA AND FAR WEST CENTRAL WISCONSIN.. .SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHERN AND CENTRAL MINNESOTA OVERNIGHT AND SPREAD INTO WESTERN WISCONSIN DURING THE EARLY MORNING HOURS ON MONDAY. THE ATMOSPHERE IS FAVORABLE FOR HEAVY RAIN PRODUCTION AS WELL AS THUNDERSTORMS TRAINING OVER THE SAME AREAS. RAINFALL AMOUNTS IN PORTIONS OF CENTRAL MINNESOTA EARLY SUNDAY EVENING WERE ESTIMATED AT ONE HALF TO ISOLATED AMOUNTS OF TWO TO THREE INCHES. MUCH OF THIS WAS ABSORBED BY THE DRY GROUND...HOWEVER SOME PLACES ARE NEAR SATURATION. SOUTHERN MINNESOTA AND FAR WESTERN WISCONSIN SAW HIGH RAINFALL AMOUNTS OVER THE PAST ONE TO TWO WEEKS AND ARE ALSO SUSCEPTIBLE TO FLOODING INTO EARLY MONDAY MORNING. A FLOOD WATCH HAS BEEN ISSUED INTO LATE MONDAY MORNING FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND A PORTION OF FAR WEST CENTRAL WISCONSIN. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. SMALL CREEKS...STREAMS...AND RIVERS MAY RISE QUICKLY. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FLOODING AT NIGHT CAN BE ESPECIALLY DANGEROUS. NEVER DRIVE YOUR VEHICLE THROUGH WATER IN WHICH YOU ARE UNSURE OF THE DEPTH. MNZ042>045-049>053-057>063-065>070-073>078-082>085-091>093-WIZ014- 023-024-081100- /O.NEW.KMPX.FA.A.0005.071008T0253Z-071008T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET- LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN- FARIBAULT-FREEBORN-POLK-ST. CROIX-PIERCE- INCLUDING THE CITIES OF...LONG PRAIRIE...LITTLE FALLS... PRINCETON...MORA...ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE... CENTER CITY...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD... CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA...AMERY...BALSAM LAKE...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT 953 PM CDT SUN OCT 7 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF MINNESOTA AND WISCONSIN... INCLUDING THE FOLLOWING AREAS...IN MINNESOTA...ANOKA... BENTON...BLUE EARTH...BROWN...CARVER...CHISAGO...DAKOTA... FARIBAULT...FREEBORN...GOODHUE...HENNEPIN...ISANTI...KANABEC... KANDIYOHI...LE SUEUR...MARTIN...MCLEOD...MEEKER...MILLE LACS... MORRISON...NICOLLET...RAMSEY...REDWOOD...RENVILLE...RICE... SCOTT...SHERBURNE...SIBLEY...STEARNS...STEELE...TODD... WASECA...WASHINGTON...WATONWAN AND WRIGHT. IN WISCONSIN... PIERCE...POLK AND ST. CROIX. * THROUGH MONDAY MORNING * SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTHERN AND CENTRAL MINNESOTA OVERNIGHT AND SPREAD INTO WESTERN WISCONSIN DURING THE EARLY MORNING HOURS ON MONDAY. THE ATMOSPHERE IS FAVORABLE FOR HEAVY RAIN PRODUCTION AS WELL AS THUNDERSTORMS TRAINING OVER THE SAME AREAS. RAINFALL AMOUNTS IN PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA EARLY SUNDAY EVENING WERE ESTIMATED AT ONE HALF TO ISOLATED AMOUNTS OF TWO TO THREE INCHES. MUCH OF THIS WAS ABSORBED BY THE GROUND...HOWEVER THE GROUND IS NOW NEAR SATURATED IN PLACES. SOUTHERN MINNESOTA AND FAR WESTERN WISCONSIN SAW HIGH RAIN AMOUNTS OVER THE PAST ONE TO TWO WEEKS AND ARE ALSO SUSCEPTIBLE TO FLOODING TONIGHT AND EARLY MONDAY MORNING. * SMALL CREEKS...STREAMS...AND RIVERS MAY RISE QUICKLY. THIS INCLUDES THE LONG PRAIRIE RIVER...WHICH HAS ALREADY SEEN TWO TO THREE INCHES ACROSS ITS BASIN SUNDAY EVENING. THE MOST SUSCEPTIBLE STREAMS WILL BE THOSE PRONE TO QUICK RISES WITHIN THE WATCH AREA. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FLOODING AT NIGHT CAN BE ESPECIALLY DANGEROUS. NEVER DRIVE YOUR VEHICLE THROUGH WATER IN WHICH YOU ARE UNSURE OF THE DEPTH. $$
1 follow-up statement
000 WGUS63 KMPX 081032 FFAMPX FLOOD WATCH NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 532 AM CDT MON OCT 8 2007 ...HEAVY RAINFALL POSSIBLE UNTIL MID MORNING ACROSS CENTRAL AND SOUTHERN MINNESOTA AND FAR WEST CENTRAL WISCONSIN.. .INTERMITTENT SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THIS MORNING. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WITH RAINFALL RATES AROUND ONE INCH PER HOUR. MANY LOCATIONS WILL BE SUSCEPTIBLE TO FLOODING DUE TO RECENT RAINFALL AND RESULTANT SATURATED GROUND CONDITIONS. A FLOOD WATCH HAS BEEN ISSUED UNTIL 10 AM CDT FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND A PORTION OF FAR WEST CENTRAL WISCONSIN. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. SMALL CREEKS...STREAMS...AND RIVERS MAY RISE QUICKLY. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH WATER IN WHICH YOU ARE UNSURE OF THE DEPTH. MNZ042>045-049>053-057>063-065>070-073>078-082>085-091>093-WIZ014- 023-024-081500- /O.CON.KMPX.FA.A.0005.000000T0000Z-071008T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET- LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN- FARIBAULT-FREEBORN-POLK-ST. CROIX-PIERCE- INCLUDING THE CITIES OF...LONG PRAIRIE...LITTLE FALLS... PRINCETON...MORA...ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE... CENTER CITY...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD... CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA...AMERY...BALSAM LAKE...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT 532 AM CDT MON OCT 8 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN MINNESOTA...ANOKA...BENTON...BLUE EARTH...BROWN... CARVER...CHISAGO...DAKOTA...FARIBAULT...FREEBORN...GOODHUE... HENNEPIN...ISANTI...KANABEC...KANDIYOHI...LE SUEUR...MARTIN... MCLEOD...MEEKER...MILLE LACS...MORRISON...NICOLLET...RAMSEY... REDWOOD...RENVILLE...RICE...SCOTT...SHERBURNE...SIBLEY... STEARNS...STEELE...TODD...WASECA...WASHINGTON...WATONWAN AND WRIGHT. IN WISCONSIN...PIERCE...POLK AND ST. CROIX. * UNTIL 10 AM CDT THIS MORNING * INTERMITTENT SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THIS MORNING. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WITH RAINFALL RATES AROUND ONE INCH PER HOUR. MANY LOCATIONS WILL BE SUSCEPTIBLE TO FLOODING DUE TO RECENT RAINFALL AND RESULTANT SATURATED GROUND CONDITIONS. * SMALL CREEKS...STREAMS...AND RIVERS MAY RISE QUICKLY. THIS INCLUDES THE LONG PRAIRIE RIVER...WHICH HAS ALREADY SEEN TWO TO THREE INCHES ACROSS ITS BASIN SUNDAY EVENING. THE MOST SUSCEPTIBLE STREAMS WILL BE THOSE PRONE TO QUICK RISES WITHIN THE WATCH AREA. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH WATER IN WHICH YOU ARE UNSURE OF THE DEPTH. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this flood watch went out at Oct 7, 3:44 PM CDT, 6 hours 9 minutes earlier.
Area forecast discussion, Oct 7, 3:44 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 344 PM CDT SUN OCT 7 2007 .DISCUSSION... DEEP LOW AND TROUGH TO THE WEST PRECEDED BY NEARLY MERIDIONAL FLOW THE LAST COUPLE OF DAYS. ANOTHER LARGE TROUGH OFF THE PACIFIC NORTHWEST COAST MOVING IN...AND UPPER LOW IN WYOMING IS NOW ON THE MOVE. LEAD SHORT WAVE INTO WESTERN KANSAS ATTM...WITH MAIN TROUGH ON ITS HEELS. WATER VAPOR IMAGERY DEPICTS THIS NICELY. MODELS ARE IN GOOD AGREEMENT WITH BOTH FEATURES. CORRIDOR OF TROPICAL MOISTURE EXTENDS FROM TEXAS COAST ALL THE WAY INTO MN/WI AND CANADA. TOPEKA SOUNDING THIS MORNING CAME IN WITH 2 INCHES PRECIPITABLE WATER...WITH 1.6 INCHES AT CHANHASSEN. LATEST NAM KEEPS THIS AMOUNT OF MOISTURE ACROSS ENTIRE AREA THROUGH 12Z...AND EXITS WESTERN WISC TOMORROW AFTERNOON. HEAVY RAIN WITH ANY OF THE STORMS TONIGHT. FORTUNATELY THE INCOMING SFC FRONT IS PROGGED TO SURGE FORWARD ACROSS SC MN...AND SO THE UPPER FLOW SHOULD BE AT AN UNFAVORABLE ANGLE FOR TRAINING. WILL MENTION HEAVY RAIN IN THE GRIDS. COULD BE AN ISOLATED SEVERE STORM BUT MID LEVEL LAPSE RATES ARE NOT IMPRESSIVE. NAM...GFS AND ECMWF ALL SHOW THE PRIME SHORT WAVE AND JET MAX ZIPPING ACROSS THE CWA MIDDAY TOMORROW. THERE WILL STILL BE A CHANCE OF SHOWERS MONDAY AFTERNOON AND EVENING IN NORTHERN AND EASTERN SECTIONS...BUT THE MAIN SHOW WILL HAVE ENDED. NAM/GFS/ECMWF ALL DEPICT UPPER LOW REACHING THE GENERAL AREA NEAR THUNDER BAY LATE TOMORROW NIGHT...THEN STARTING A SLOW SEWD DESCENT TOWARD LOWER MICHIGAN. THIS LEAVES THE AREA FROM CENTRAL MN INTO WISC IN NWLY UPPER FLOW AND NOMINAL PROXIMITY TO THE INCOMING COLD POOL. TUESDAY WILL BE COOL AND CLOUDY OVER THE ENTIRE AREA IN NW FLOW...ALTHO CANBY/FAIRMONT MAY HAVE SOME BREAKS. WEDNESDAY SHOULD ALSO BE CLOUDY ESPECIALLY IN NORTHERN AND EASTERN COUNTIES... ALTHO THAT DAY IS A BIT MORE QUESTIONABLE FOR CLOUD COVER...AS ONLY ABOUT HALF OF THE 12 MEMBERS OF THE GFS ENSEMBLE DEPICT CLOUDY SKIES. ECMWF SHOWS HEIGHTS RISING BY WEDNESDAY... THEREFORE HAVE SHOWN MAX TEMPS SLIGHTLY WARMER ON WEDNESDAY. UPPER RIDGE KEEPS DRY WX ACROSS MN/WI INTO THE WEEKEND...ALTHOUGH THERE MAY BE A GLANCING BLOW WITH SOME CLOUDS FROM A SHORT WAVE EMBEDDED IN WSW FLOW ACROSS MANITOBA. BEYOND THAT...GFS ENSEMBLE KEEPS US DRY THROUGH SUNDAY. BUT ECMWF HINTS AT FLOW REMAINING PROGRESSIVE WITH ANOTHER SHORT WAVE NEXT SUNDAY IN FRONT OF ANOTHER LARGE TROUGH IN THE PACIFIC...WHICH APPEARS TO BE WELL WEST OF THE ALEUTIANS AT THIS TIME. HAVE KEPT DAY 7 FORECAST DRY FOR NOW UNTIL MORE AGREEMENT CAN BE REACHED. && .AVIATION... WEATHER CONDITIONS WILL GRADUALLY LOWER DOWN TO IFR-MVFR FLYING CONDITIONS OVR THE TAF SITES. CDFNT HAD MOVED EAST OF KINL-KAXN TO NEAR KOMA. THE FRONT WILL CONTINUE TO MOVE EAST INTO NORTHWEST WISCONSIN AND SE MN BY LATER TONIGHT. CEILINGS HAVE LOWERED UNDER ONE THOUSAND FEET AGL. SC AROUND 2-3K FT AGL AHD OF THE FRONT. COLD POOL AND UPPER LEVEL TROUGH LIFTING NORTHEAST OVR THE UPPER MIDWEST LATER TONIGHT AND MONDAY. NOT MUCH CHANGE EXPECTED DURING THE NEXT 12 HOURS WITH SOME IMPROVEMENT DURING THE DAY MONDAY. SHRA AND ISOLD TSRA OCCURRING ALONG AND BEHIND THE FRONT...THEN MAINLY SCT SHRA OR LIGHT RAIN/DRZL IN THE WAKE OF THE COLD POOL. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && TDK/JVM
Hazardous weather outlook, Oct 7, 9:13 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 913 PM CDT SUN OCT 7 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 913 PM CDT SUN OCT 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A BROAD AREA OF HEAVY SHOWER WITH EMBEDDED THUNDERSTORMS WILL RESULT IN EXCESSIVE RAIN TOTALS OVERNIGHT WITH STREET AND BASEMENT FLOODING A STRONG POSSIBILITY. THE AREA WITH THE HIGHEST PROBABILITY OF FLOOD PROBLEMS IS BOUNDED ON THE WEST BY A LINE RUNNING FROM LONG PRAIRIE THROUGH WILLMAR TO REDWOOD FALLS AND ON THE EAST BY A LINE EXTENDING FROM POLK COUNTY WISCONSIN THROUGH RED WING TO ALBERT LEA MINNESOTA. WITHIN THIS AREA...A FEW LOCALITIES MAY END UP WITH RAIN TOTALS OF 3 TO 4 INCHES OF RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAIN AND LOCAL FLOOD PROBLEMS WILL LINGER THROUGH ABOUT 10 AM CDT IN AN AREA BOUNDED ON THE WEST FROM CAMBRIDGE SOUTHWARD ACROSS THE TWIN CITIES TO ALBERT LEA EASTWARD THROUGH THE ST. CROIX RIVER VALLEY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Flood Watches in Minnesota, 2007Flood Watches in Wisconsin, 2007Every flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.